# SDR FDEA200903030820

- Difficulty date: March 3, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5554 · Rudder/Tab, Attach Fittings
- Part: Fitting
- Part number: A55471500026
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON RUDDER ACTUATOR FITTING AT BR3 CHAFING MARKS.  REPAIR PERFORMED  BY REWORK OF THE CHAFING MARK TO SMOOTH CONTOUR IAW RAS/DAHAM/4027120/2009 ISS A , APPROVED BY EA 6-5540-120229.
